Modules of constant Jordan type and a conjecture of Rickard

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We prove a special case of a conjecture of Rickard on modules of constant Jordan type over an elementary abelian p-group of rank at least 2. Namely, we show that if there are no Jordan blocks of length one, then the total number of Jordan blocks is divisible by p. We combine this with other techniques to rule out a large number of Jordan types.
Original languageEnglish
Pages (from-to)343-349
Number of pages7
JournalJournal of Algebra
Early online date22 Oct 2012
Publication statusPublished - 15 Jan 2014


  • modular representation theory
  • constant Jordan type


Dive into the research topics of 'Modules of constant Jordan type and a conjecture of Rickard'. Together they form a unique fingerprint.

Cite this